Skip to main content

Maximum antichains in posets of quiver representations

Gellert, Florian, Lampe, P. (2018) Maximum antichains in posets of quiver representations. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 59 (1). pp. 1-20. ISSN 0138-4821. (doi:10.1007/s13366-017-0359-1) (KAR id:67642)

PDF Publisher pdf
Language: English

Creative Commons Licence
This work is licensed under a Creative Commons Attribution 4.0 International License.
Download (572kB) Preview
PDF Author's Accepted Manuscript
Language: English
Download (218kB) Preview
Official URL


We study maximum antichains in two posets related to quiver representations. Firstly, we consider the set of isomorphism classes of indecomposable representations ordered by inclusion. For various orientations of the Dynkin diagram of type A we construct a maximum antichain in the poset. Secondly, we consider the set of subrepresentations of a given quiver representation, again ordered by inclusion. It is a finite set if we restrict to linear representations over finite fields or to representations with values in the category of pointed sets. For particular situations we prove that this poset is Sperner.

Item Type: Article
DOI/Identification number: 10.1007/s13366-017-0359-1
Uncontrolled keywords: Quiver representations, Subrepresentations, Posets, Maximum antichains
Subjects: Q Science > QA Mathematics (inc Computing science) > QA165 Combinatorics
Q Science > QA Mathematics (inc Computing science) > QA171 Representation theory
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Philipp Lampe
Date Deposited: 16 Jul 2018 16:53 UTC
Last Modified: 29 May 2019 20:43 UTC
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year